English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Irreducibility of the Hilbert-Blumenthal moduli spaces with parahoric level structure

MPS-Authors
/persons/resource/persons236491

Yu,  Chia-Fu
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Yu, C.-F. (2009). Irreducibility of the Hilbert-Blumenthal moduli spaces with parahoric level structure. Journal für die Reine und Angewandte Mathematik, 635, 187-211. doi:10.1515/CRELLE.2009.079.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25CF-A
Abstract
There is no abstract available